Buy rohypnols farmacia del ahorro from USA
How Much Rohypnol Will Cause an Overdose?
rohypnols farmacia del ahorro
The amount of Rohypnol that causes an overdose varies based on each individual user. However, the risks of overdose and other dangerous side effects of Rohypnol abuse are high for every user. If you or a loved one is abusing Rohypnol, seek professional treatment immediately.
What Is an Overdose?
In simple terms, an overdose of a drug occurs when a user ingests so much of the drug that his or her body can no longer process its effects. But just how much is too much? Because Rohypnol is banned from medical use in the US, legally and medically, any amount of Rohypnol is too much. The amount of Rohypnol that will cause a physiological overdose varies among users. But because of the side effects and risk of overdose, any amount of Rohypnol use can be dangerous.
Because users develop a tolerance to Rohypnol over time, the amount of the drug that would constitute an overdose goes higher as any individual user gains more experience with the drug. Just how much is too much this time depends on how much was just enough last time. Because of the variation in the amount of Rohypnol that will cause an overdose, no amount of Rohypnol use can be deemed safe.
What Does a rohypnols farmacia del ahorro Overdose Look Like?
Rohypnol is a central nervous system (CNS) depressant. It creates a general slowing down brain activity. The signs of too much Rohypnol reflect this slower biological pace: Slower heart rate, lower blood pressure, slurring of speech, unsteady walking, and an inability to form memories are among the milder symptoms of an overdose.
When the overdose is more severe, very basic vital functions can be suppressed to very dangerous levels. The user may lose consciousness. Breathing and even the beating of the heart may momentarily stop altogether. The overdose victim may slip into a coma or even die.
How Do Rohypnol Overdoses Happen?
Rohypnol users usually try to avoid an overdose. Not only is it unpleasant and dangerous to take too much of the drug, it is also simply a waste; The extra amount of drug that is making him sick today will not be there to make him high tomorrow. Still, overdoses do occur. Some common reasons include the following:
- Losing track of dosing. Even with moderate doses of Rohypnol, the drug makes concentration and memory difficult. A user can easily take a third or fourth pill, for instance, and think that it is only the second pill. The result is a much higher dose than was planned.
- Inconsistent concentration of the dose. Since Rohypnol is no longer manufactured or sold in the US, the drug has to be smuggled from other countries and sold illegally. This black market supply chain makes it difficult to be sure of the actual strength of the individual pills.
- Variety of delivery methods. Rohypnol is usually sold as pills intended to be swallowed. Other ways of getting the drug into the bloodstream, such as crushing the pills and inhaling the powder, can bring an unexpectedly large amount of the drug into the system.
- Relapsing after detox. During a period of abstinence from Rohypnol, the body’s tolerance for the drug fades. Taking what was once a tolerable dose of Rohypnol can create an overdose in those circumstances.
Because of the inherent risk involved in using Rohypnol, even a cautious user can become a victim of overdose.
How Dangerous Is Rohypnol Overdose?
An overdose of Rohypnol, by itself, is relatively unlikely to cause irreversible injury or death. However, an overdose does make the user much more vulnerable to other life-threatening consequences. Judgment is impaired by even relatively small amounts of Rohypnol.
An overdose can make it impossible to react to simple problems or threats. The victim of a Rohypnol overdose may become an easy target of a crime and not even have a memory of what happened.
The effects of other drugs can quickly become fatal when taken by someone already suffering from an overdose of Rohypnol. Other CNS depressants such as alcohol, opiates and other sedatives are particularly dangerous when used in combination with Rohypnol. The depressive effect on breathing and heart function becomes so dangerously amplified that breathing may easily stop and not start again.
Don’t Wait to Get Help for rohypnols farmacia del ahorro Abuse
Quitting Rohypnol now can help avoid an overdose of Rohypnol in the future. If you or someone you know uses Rohypnol, call our toll-free helpline, , to learn about treatment options that include relapse prevention. The line is open 24 hours a day and staffed by trained counselors who can help you find the treatment and resources you need to overcome Rohypnol addiction.